Buy it Again
Alka-Seltzer Antacid Analgesic Effervescent Tablets Extra Strength - 24 Count
Active Ingredients: In Each Tablet: Anhydrous Citric Acid (1000 mg), Aspirin (500 mg) (NSAID), Sodium Bicarbonate (Heat-Treated)(1985 mg). Purpose: Antacid; Analgesic, Nonsteroidal Anti-Inflammatory Drug; Antacid. Inactive Ingredients: Flavor.
Antacid/Analgesic, Extra Strength, Effervescent Tablets
Other Information: Each tablet contains: sodium 588 mg. Store at room temperature. Avoid excessive heat. This product in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate. Misc: Anhydrous citric acid/Antacid. Aspirin (NSAID)/Analgesic. Sodium bicarbonate/Antacid. Fast relief of: heartburn; upset stomach; acid indigestion with headache; body aches. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5 PM EST). Made in Germany.
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more
Directions Directions: Place two (2) tablets in 4 oz of water. Dissolve tablets completely. You do not have to drink any of the residue that may be on the bottom of the glass. The medicines of Alka-Seltzer are in the water. Take Alka-Seltzer any time - morning, noon, or night - when you need relief from heartburn, upset stomach, acid indigestion with headache or body aches. Fully dissolve 2 tablets in 4 ounces of water before taking. Adults and Children 12 Years and Over: 2 tablets every 6 hours, or as directed by a doctor. Do not exceed 7 tablets in 24 hours. Adults 60 Years and Over: 2 tablets every 6 hours, or as directed by a doctor. Do not exceed 3 tablets in 24 hours. Children Under 12 Years: Consult a doctor.
About the Producer Bayer Consumer Care
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.